Alert archive / Nebraska / Red Flag Warnings in 2015

Red Flag Warning 10, NWS North Platte, NE

March 29, 201516 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Mar 29, 2015, 3:01 AM CDT for 16 counties in Nebraska. It took effect at Mar 29, 2015, 10:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 29, 2015, 3:01 AM CDT (08:01 UTC)
In effect from
Mar 29, 2015, 10:00 AM CDT
Expired
Mar 29, 2015, 8:00 PM CDT
In force
10 hr
Issued by
NWS North Platte, NE

Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Garfield County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 57 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3063 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

236 
WWUS83 KLBF 290801
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
301 AM CDT SUN MAR 29 2015

...CRITICAL FIRE DANGER TODAY...

.A CORRIDOR OF STRONG NORTHWEST WINDS WILL DEVELOP THIS MORNING
AND CONTINUE STRONG THROUGH 3 PM CDT THIS AFTERNOON. AFTERNOON
HUMIDITY AROUND 20 PERCENT WILL CREATE CRITICAL FIRE DANGER.

NEZ204-290915-
/O.EXP.KLBF.FW.W.0009.000000T0000Z-150329T0800Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
201 AM MDT SUN MAR 29 2015

...RED FLAG WARNING WILL EXPIRE AT 2 AM MDT EARLY THIS MORNING
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN PANHANDLE AND 
WESTERN SANDHILLS...

A RANGE FIRE IS UNDERWAY AND BURNING SOUTH BETWEEN ARTHUR...TRYON
AND KEYSTONE. FIRE OFFICIALS HAVE RESPONDED TO THIS FIRE. WINDS
ARE EXPECTED TO SUBSIDE LATER THIS MORNING IN THIS AREA.

$$

NEZ206-208-209-300100-
/O.NEW.KLBF.FW.W.0010.150329T1500Z-150330T0100Z/
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
301 AM CDT SUN MAR 29 2015 /201 AM MDT SUN MAR 29 2015/

...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR THE CENTRAL SANDHILLS...THE LOUP RIVER 
BASINS AND THE NIOBRARA VALLEY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED
FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM
MDT/ THIS EVENING.

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 206 
  SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R 
  MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 208 NIOBRARA 
  VALLEY/FORT NIOBRARA NWR AND FIRE WEATHER ZONE 209 LOUP RIVERS 
  BASIN.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH THIS
  MORNING AND EARLY THIS AFTERNOON SUBSIDING TO 10 TO 20 MPH
  AROUND 3 PM CDT...2 PM MDT.

* RELATIVE HUMIDITY...AS LOW AS 19 PERCENT.

* IMPACTS...ANY RANGE FIRE THAT START MAY HAVE THE POTENTIAL TO 
  BURN OUT OF CONTROL AND EXHIBIT EXTREME BURNING BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/LBF
2 follow-up statements
116 
WWUS83 KLBF 292037
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
337 PM CDT SUN MAR 29 2015

...CRITICAL FIRE DANGER TODAY...

.A RED FLAG WARNING CONTINUES THROUGH EARLY THIS EVENING FOR FIRE
ZONES 206...208...AND 209. WINDS REMAIN GUSTY OUT OF THE NORTHWEST
WITH RELATIVE HUMIDITY VALUES GENERALLY BETWEEN 15 AND 20 PERCENT.
CONDITIONS WILL IMPROVE THIS EVENING AS TEMPERATURES COOL AND
WINDS RELAX.  

NEZ206-208-209-300100-
/O.CON.KLBF.FW.W.0010.000000T0000Z-150330T0100Z/
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
337 PM CDT SUN MAR 29 2015 /237 PM MDT SUN MAR 29 2015/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE CENTRAL
SANDHILLS...THE LOUP RIVER BASINS AND THE NIOBRARA VALLEY...

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 206 
  SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R 
  MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 208 NIOBRARA 
  VALLEY/FORT NIOBRARA NWR AND FIRE WEATHER ZONE 209 LOUP RIVERS 
  BASIN.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 18 PERCENT.

* IMPACTS...ANY RANGE FIRE THAT START MAY HAVE THE POTENTIAL TO 
  BURN OUT OF CONTROL AND EXHIBIT EXTREME BURNING BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

MARTIN
274 
WWUS83 KLBF 300117
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM CDT SUN MAR 29 2015

...CRITICAL FIRE DANGER HAS SUBSIDED ACROSS PORTIONS OF WESTERN
AND NORTH CENTRAL NEBRASKA...

.WINDS HAVE DECREASED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA
WITH SUNSET THIS EVENING. EXPECT LIGHT AND VARIABLE WINDS TONIGHT
WITH SPEEDS RANGING FROM 5 TO 10 MPH. RELATIVE HUMIDITY WILL
SLOWLY RECOVER OVERNIGHT AND WILL RANGE FROM 50 TO 60 PERCENT BY
SUNRISE MONDAY MORNING. CRITICAL OR NEAR CRITICAL FIRE DANGER IS
POSSIBLE TOMORROW ACROSS ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA. AT THIS TIME...THE HIGHEST THREAT FOR FIRE DANGER IS
ACROSS ZONES 206...208...209 AND NORTHERN PORTIONS OF 204. MINIMUM
RELATIVE HUMIDITY WILL BOTTOM OUT AROUND 15 TO 20 PERCENT MONDAY
AFTERNOON...WITH NORTHWEST WINDS OF 10 TO 20 MPH. 

NEZ206-208-209-300230-
/O.EXP.KLBF.FW.W.0010.000000T0000Z-150330T0100Z/
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
817 PM CDT SUN MAR 29 2015 /717 PM MDT SUN MAR 29 2015/

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR THE CENTRAL SANDHILLS...THE LOUP RIVER BASINS AND
THE NIOBRARA VALLEY...

MINIMUM RELATIVE HUMIDITY HAS BEGUN TO RECOVER IN THE RED FLAG
WARNING AREA TO 20 TO 25 PERCENT. WINDS HAVE DECREASED TO UNDER 10
MPH...ENDING THE CRITICAL FIRE DANGER THREAT. 

$$

HTTP://WEATHER.GOV/LBF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Mar 28, 11:53 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Mar 28, 11:53 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1153 PM CDT SAT MAR 28 2015

.UPDATE...
ISSUED AT 1147 PM CDT SAT MAR 28 2015

JUST EXTENDED THE RED FLAG WARNING FOR THE PANHANDLE AND WESTERN
SANDHILLS THROUGH 3 AM CDT (2 AM MDT). RELATIVE HUMIDITIES STILL
REMAIN LOW ON THE ORDER OF 20 TO 30 PERCENT ACROSS THE EASTERN
PANHANDLE ATTM. THE MAIN CONCERN IS DRY LIGHTNING WHICH HAS
OCCURRED WITH SOME OF THE SHOWERS ON RADAR RECENTLY. THIS COUPLED
WITH A COLD FROPA AND SIGNIFICANT WIND SHIFT TO THE NORTH WARRANT
EXTENSION OF THE RED FLAG WARNING. WILL EXAMINE THE SITUATION
AGAIN IN A COUPLE OF HOURS AND EITHER LET THE WARNING END OR
EXTEND IT FURTHER INTO EARLY SUNDAY MORNING.

UPDATE ISSUED AT 909 PM CDT SAT MAR 28 2015

JUST EXTENDED THE RED FLAG WARNING FOR THE PANHANDLE UNTIL
MIDNIGHT CDT (11 PM MDT). RELATIVE HUMIDITIES HAVE BEGUN TO
RECOVER TO AROUND 20 PERCENT ACROSS FIRE ZONE 204 OVER THE LAST
HOUR. HOWEVER...AM REAL CONCERNED ABOUT THE WIND SHIFT BEHIND AN
APPROACHING COLD FRONT AND THE GUSTY WINDS IMMEDIATELY BEHIND THIS
FEATURE. THE LATEST HRRR IS INDICATING GUST POTENTIAL WELL UP TO
45 MPH. IN ADDITION...THE LATEST RADAR IMAGERY...ALONG WITH
LIGHTNING PLOTS OVER THE PAST 15 TO 30 MINS...SHOW SOME LIGHTNING
OVER MORRILL COUNTY. WITH THE EXPECTED HIGH BASED NATURE OF STORMS
TONIGHT...PER THE 00Z LBF RAOB SOUNDING...DRY LIGHTNING WILL BE A
THREAT AS WELL. NEW ZONES WILL BE RELEASED SHORTLY AS WELL AND THE
PUBLIC FORECAST REMAINS LARGELY ON TRACK.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 344 PM CDT SAT MAR 28 2015

CRITICAL FIRE DANGER CONDITIONS CONTINUE TO DEVELOP LATE THIS
AFTERNOON...GENERALLY WEST OF A SURFACE TROUGH POSSIBLE JUST WEST OF
HWY 83. A RED FLAG WARNING REMAINS IN EFFECT THROUGH MID EVENING
FOR FIRE ZONE 204 IN THE PANHANDLE. WESTERLY WINDS ARE GUSTING TO
AROUND 25 MPH AND RELATIVE HUMIDITY LEVELS ARE NEAR 15 PERCENT WITH
THE RED FLAG WARNING. HIGH FIRE DANGER CONDITIONS WILL IMPROVE LATER
THIS EVENING AS TEMPERATURES COOL.

A STRONG PACIFIC COLD FRONT WILL RACE ACROSS THE CWA LATE THIS
EVENING AND OVERNIGHT AS A POTENT SHORTWAVE TRACKS EAST ALONG THE
CANADIAN BORDER. WINDS WILL BECOME GUSTY OUT OF THE NORTHWEST BEHIND
THE FRONT...WHICH WILL HELP KEEP THE BOUNDARY LAYER MIXED AND
TEMPERATURES IN THE 40S OVERNIGHT. MODELS CONTINUE TO SHOW STRONG
LIFT ALONG THE FRONT AS IT MOVES THROUGH...WHICH MAY SPARK OFF
ISOLATED THUNDERSTORMS THROUGH THE EARLY OVERNIGHT HOURS.
HOWEVER...THE ATMOSPHERE REMAINS VERY DRY WHICH WILL LIMIT AND QPF.
ANY THUNDERSTORM ACTIVITY WILL BE CAPABLE OF MIXING DOWN GUSTY WINDS
AS H85 WINDS WILL BE IN EXCESS OF 40 TO 45 MPH. ALSO OF CONCERN IS
THE POTENTIAL FOR DRY LIGHTNING GIVEN THE DRY AND UNSTABLE
CONDITIONS...BUT AGAIN THE CHANCE FOR THUNDERSTORMS REMAINS
SLIM.

GUSTY NORTHWEST WINDS WILL CONTINUE INTO SUNDAY AS PRESSURE RISES
CONTINUE IN THE WAKE OF TONIGHT/S COLD FRONT. STRONGEST WINDS ARE
EXPECTED ACROSS NORTH CENTRAL NEBRASKA WHERE GUSTS TO NEAR 40 MPH
ARE POSSIBLE THROUGH EARLY AFTERNOON. THE AIRMASS MOVING IN BEHIND
THE FRONT REMAINS QUITE WARM AND WILL BE WELL MIXED BY DEEP
UNIDIRCTIONAL WINDS...SO STILL EXPECTING ABOVE NORMAL HIGHS IN THE
60S. NEAR CRITICAL FIRE DANGER WILL AGAIN BE A CONCERN SUNDAY
AFTERNOON AND EARLY EVENING...BUT AT THIS TIME THE FORECAST
CONDITIONS ARE NOT QUITE AT CRITICAL THRESHOLDS. WILL HOLD OFF ON
ANY FIRE WEATHER HEADLINES FOR THIS FORECAST PACKAGE.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 344 PM CDT SAT MAR 28 2015

SUNDAY NIGHT THROUGH TUESDAY THE PREVAILING SPLIT FLOW PATTERN WILL
CONTINUE TO CREATE MAINLY DRY CONDITIONS FOR THE AREA. TEMPERATURES
TREND UPWARDS THE FIRST PART OF THE WEEK AND WILL PEAK ON TUESDAY
AROUND 80 DEGREES IN THE SOUTHWEST. ON TUESDAY THE FIRE DANGER WILL
BE CRITICAL AS TEMPERATURES CLIMB AND LOW RELATIVE HUMIDITY OCCURS
IN THE WEST...HOWEVER SURFACE WINDS ARE FORECAST TO REMAIN BELOW THE
CRITICAL VALUES FOR HEADLINES WHICH COULD CHANGE GOING FORWARD.

TUESDAY NIGHT THE UPPER RIDGE BUILDS EAST WHILE AN UPPER LEVEL
DISTURBANCE STARTS TO DROP SOUTHEAST ACROSS THE PLAINS. A COLD FRONT
WILL MOVE SOUTHEAST BY NOONTIME WEDNESDAY THAT WILL LIMIT GOOD
MOISTURE RETURN...WITH A SLIGHT CHANCE FOR THUNDERSTORMS...GENERALLY
SOUTHEAST OF A LINE FROM BARTLETT TO IMPERIAL. MOISTURE WILL BE
LIMITED WHERE THUNDERSTORMS WOULD BE HIGH BASED AGAIN AND LITTLE
CHANCE FOR RAINFALL TO REACH THE GROUND.

AS THE SURFACE SYSTEM EXITS ACROSS THE GREAT LAKES A DISTURBANCE
WILL DROP ACROSS THE INTERMOUNTAIN REGION THAT COULD BRING A BETTER
CHANCE OF RAINFALL INTO THE WEST THURSDAY NIGHT INTO FRIDAY.
TEMPERATURES WILL DROP BACK TO NEAR NORMAL READINGS AFTER THURSDAY
WITH TEMPERATURES COLD ENOUGH FOR A RAIN AND SNOW MIXTURE THURSDAY
NIGHT INTO FRIDAY MORNING IN THE WEST. THE CHANCE FOR
PRECIPITATION DECREASES FRIDAY AS HIGH PRESSURE BUILDS SOUTHEAST
FOR DRY AND WARMER CONDITIONS SATURDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1152 PM CDT SAT MAR 28 2015

STRONG NORTHERLY WINDS WILL DEVELOP OVERNIGHT...AND WILL PERSIST
THROUGH THE FIRST HALF OF SUNDAY. WINDS MAY GUST UP TO 35 KTS AT
BOTH THE KLBF AND KVTN TERMINALS. SKIES WILL BE MOSTLY CLEAR WITH
SOME SCATTERED CIGS RANGING FROM 12000 TO 20000 FT AGL OVERNIGHT.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 2 AM MDT SUNDAY FOR NEZ204.

&&

UPDATE...CLB
SHORT TERM...MARTIN
LONG TERM...KECK
AVIATION...CLB
Hazardous weather outlook, Mar 29, 12:05 AM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1205 AM CDT SUN MAR 29 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-300515-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1205 AM CDT SUN MAR 29 2015 /1105 PM MDT SAT MAR 28 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

CRITICAL FIRE DANGER WILL CONTINUE INTO THE OVERNIGHT ACROSS THE
EASTERN NEBRASKA PANHANDLE AND WESTERN SANDHILLS. ANY RANGE FIRE
MAY HAVE THE POTENTIAL TO BURN OUT OF CONTROL AND EXHIBIT EXTREME
BURNING BEHAVIOR.

ISOLATED THUNDERSTORMS MAY CONTINUE INTO THE OVERNIGHT AS A COLD
FRONT TRACKS THROUGH THE AREA. GUSTY WINDS AND DRY LIGHTNING ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

FIRE DANGER WILL REMAIN HIGH INTO THE FIRST HALF OF NEXT WEEK AS
CONDITIONS REMAIN WARM AND VERY DRY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Special weather statement, Mar 28, 11:52 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1152 PM CDT SAT MAR 28 2015

NEZ059-290800-
LINCOLN-
INCLUDING THE CITY OF...NORTH PLATTE
1152 PM CDT SAT MAR 28 2015

...OCCASIONAL DRY LIGHTNING STRIKES LATE THIS EVENING...

ISOLATED HIGH BASED CONVECTION HAS PRODUCED A FEW DRY LIGHTNING
STRIKES ACROSS CENTRAL LINCOLN COUNTY LATE THIS EVENING. DUE TO THE
CURRENT DRY CONDITIONS...ANY RANGE FIRE START WILL BE DIFFICULT TO
CONTROL. IN ADDITION...A COLD FRONT IS ANTICIPATED TO CROSS THE
REGION OVERNIGHT...GUSTY NORTHWEST WINDS IN EXCESS OF 30 MPH WILL
BE POSSIBLE WITH THE FRONTAL PASSAGE.

JACOBS

Nearby

Red Flag Warnings in Nebraska, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.